# SDR A6WA202105257785

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 41,767 hours, 39,658 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN WARNING MESSAGE AFTER GEAR RETRACTION. CW QRH MESSAGE CLEARED WHEN GEAR WAS DOWN AND LOCKED.  ***AIRCRAFT REMOVED FROM SERVICE***  INSPECTED AND FOUND NOSE GEAR DOORS CLOSED AT GATE, C/W AMM TASK 10-11-00-400-801 INSTALLED GEAR PINS. REF 326996/4 FOR MEL
